MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use
Model Number JP2110X16B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report from a customer that a trilogy evo ventilator was experiencing frequent ¿ventilator service required¿ alarms.No patient harm or injury was alleged in association with the reported condition.The device was replaced and evaluated.During the operational check, the reported ¿ventilator service required¿ alarm was reproduced.Review of the device logs identified error code 385-evt_mach_flow_drft_vsr, indicating that the amount of variation in the flow sensor had deviated from specification.The flow sensor was replaced.Dirt was also observed within the airflow path during the evaluation.Additionally, the 3-way solenoid valve was replaced after the cable was found to have been damaged by being caught in the device cover.No thermal damage or exposed wiring was observed.Following the repairs, the device successfully completed the final test, battery check, valve check, and run-in testing.The device was cleaned and confirmed to be operating properly.The device software version was confirmed to be 1.06.15.00.
 
Additional Manufacturer Narrative
The reported failure of ventilator service required alarm indicating that the device software detected a drift greater than 0.2 slpm in the machine flow sensor is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo, Japan
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50950010
Report Number2518422-2026-046680
Device Sequence Number9552184
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2110X16B
Device Catalogue NumberJP2110X16B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown